# SDR USAAD97216

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - THE AFT CABIN OVERHEAD EMERGENCY LIGHTS AND THE LEFT AFT NACELLE LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR EACH AREA.  (M)
